I have a liver disease for the past few months. My blood report showed a bilirubin of 1.8 mg/dL. I took Pan 40 and Ribsyn tablet for the past one month. After taking medications, my bilirubin got decreased. Now, I am too slim. How to become healthy?
The liver is the most vital organ in the body. It takes part in metabolic activities. When it works correctly, you will gain weight automatically. Take the following medicines. Take Liv 52 syrup (Caper bush with Chicory) two teaspoons twice a day before food. Take Kutki capsule (Picrorhiza kurroa) one tablet twice a day after meals. Take Rohitakarishta (Chitrak, Pippali, Ginger) one tablespoon twice a day with an equal amount of water after meals. You should follow some precautions. Avoid eating spicy and fried junk foods. Drink plenty of water. Do regular yoga and pranayama. Do these things and provide your valuable feedback after fifteen days.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. reports (attachment removed to protect patient identity) look alright except for fatty liver on the ultrasound scan. The liver function is fine. The bilirubin can just be observed, nothing worrisome. Read full
.. report shows increased gamma globulin level (attachment removed to protect patient identity). So your doctor might suspect plasma cell dyscrasia, especially multiple myeloma like condition. So referred you to a hematologist. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.